American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(3057) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Joseph Miles. Representing a meromorphic function as the quotient of two entire functions of small characteristic. Bull. Amer. Math. Soc. 76 (1970) 1308-1309. MR 0265601.
Abstract, references, and article information   
View Article: PDF

[2] John R. Rice. A characterization of entire functions in terms of degree of convergence. Bull. Amer. Math. Soc. 76 (1970) 129. MR 0252655.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1